The Blinder-Oaxaca decomposition for nonlinear regression models

Sinning, Mathias, Hahn, Markus and Bauer, Thomas K. (2008) The Blinder-Oaxaca decomposition for nonlinear regression models. Stata Journal, 8 4: 480-492.

Author Sinning, Mathias
Hahn, Markus
Bauer, Thomas K.
Title The Blinder-Oaxaca decomposition for nonlinear regression models
Journal name Stata Journal   Check publisher's open access policy
ISSN 1536-867X
1536-8734
Publication date 2008-01-01
Year available 2008
Sub-type Article (original research)
Volume 8
Issue 4
Start page 480
End page 492
Total pages 13
Place of publication College Station, TX United States
Publisher Stata Press
Collection year 2009
Language eng
Keyword Nldecompose
Blinder Oaxaca decomposition
Nonlinear Models
Wage Discrimination
Differentials
Employment
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 32 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sat, 29 Mar 2014, 01:48:33 EST by Alys Hohnen on behalf of School of Economics